MathSciNet Relay Station
MathSciNet bibliographic data
MR925290 14K10 (14K25)
Debarre, Olivier Annulation de thêtaconstantes sur les variétés abéliennes de dimension quatre. (French) [Vanishing thetanulls on $4$-dimensional abelian varieties] C. R. Acad. Sci. Paris Sér. I Math. 305 (1987), no. 20, 885–888.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement